# SDR SWIA97822

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS ARE SELECTED FROM ZERO DEGREES TO 8 DEGREES, OR 20 DEGREES  DOWN,  FLAP FAIL MESSAGE COMES ON AND THE FLAP WILL NOT MOVE OUT OF ZERO DEGREES.  EN ROUTE TO BILLINGS BUT RETURNED TO SLC.  REPAIRED A WIRE AT THE LEFT BPSU CANNON PLUG.  RAN FLAPS SEVERAL TIMES.   OPS CHECKS GOOD.
